# SDR QXEA2011050400301

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 19,204 hours, 19,564 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SKIN PANEL LANDING FOR PANEL 624DT HAS MINOR FRETTING.  BLENDED FRETTING FOUND WITHIN LIMITS AND COMPLETED REPAIR REF RD 8/4-57-445.
